MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® CEMENTED STEM LG COLLAR 152MM X 13MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® CEMENTED STEM LG COLLAR 152MM X 13MM; KNEE COMPONENT
Model Number 2500CC13
Medical Device Problem Codes Loose or Intermittent Connection (1371); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient underwent a revision surgery due to the segmental stem loosening.
 
Additional Manufacturer Narrative
Update problem and evaluation codes.

Brand Name
GUARDIAN® CEMENTED STEM LG COLLAR 152MM X 13MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9256314
Report Number3010536692-2019-01128
Device Sequence Number14103366
Product Code JDI
UDI-Device IdentifierM6842500CC131
UDI-PublicM6842500CC131
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2500CC13
Device Catalogue Number2500CC13
Device Lot Number03010658271719815
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date03/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR